Singular Exponents and Properness Criteria for Linear Differential Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 147-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_2_a0,
author = {E. A. Barabanov},
title = {Singular {Exponents} and {Properness} {Criteria} for {Linear} {Differential} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {147--157},
year = {2005},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_2_a0/}
}
E. A. Barabanov. Singular Exponents and Properness Criteria for Linear Differential Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 147-157. http://geodesic.mathdoc.fr/item/DE_2005_41_2_a0/